... felt like the food got stuck in my esophagus. I could not swallow. It was quite frightening. Could there be a connection to the medication?
Were your nasal passages swollen? Your mouth, tongue? It sounds like a possible allergic reaction. I recommend you not take it again. Here are the ingredients in Benadryl: acetaminophen, diphenhydramine, and phenylephrine.If you've had any of these ingredients with no reaction, you're not allergic to them. For the ingredients you've never tried before, you could check all over-the-counter meds and prescriptions for these ingredients and avoid them.
Phenylephrine can make you feel jumpy or nervous. Diphenhydramine can make you sleepy, despite the "phen"(a stimulant) in the name. Acetaminophen is Tylenol, often seen in pain meds like hydrocodone, oxycodone, etc. It's listed as "APAP". You can ask the doc to lower the amount of acetaminophen in pain medicine, or ask for ibuprofen instead of acetaminophen.
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2014 • 2 answers
I just took my first dose of humalog 75/25 tonight before supper tonight and my bed time blood sugar
Posted 6 Feb 2015 • 1 answer
Posted 18 Dec 2016 • 0 answers
Posted 6 Jan 2017 • 2 answers
Barrett's Esophagus - what is the best medication to reverse and eventually cure Barretts esophagus?
Posted 5 Sep 2017 • 1 answer